American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Martin Wechselberger. \`{A} propos de canards (Apropos canards). Trans. Amer. Math. Soc. 364 (2012) 3289-3309.
Abstract, references, and article information   
View Article: PDF

[2] Weigu Li, Jaume Llibre, Marcel Nicolau and Xiang Zhang. On the differentiability of first integrals of two dimensional flows. Proc. Amer. Math. Soc. 130 (2002) 2079-2088. MR 1896044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michal Feckan. A generalization of Bendixson's criterion. Proc. Amer. Math. Soc. 129 (2001) 3395-3399. MR 1845018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James F. Reineck. The connection matrix in Morse-Smale flows. II . Trans. Amer. Math. Soc. 347 (1995) 2097-2110. MR 1290731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James F. Reineck. The connection matrix in Morse-Smale flows . Trans. Amer. Math. Soc. 322 (1990) 523-545. MR 972705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shu Xiang Yu. A note on the rotation number of Poincar\'e . Proc. Amer. Math. Soc. 89 (1983) 618-622. MR 718984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sheldon Newhouse, Jacob Palis and Floris Takens. Stable arcs of diffeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 499-502. MR 0402826.
Abstract, references, and article information   
View Article: PDF

[9] Denis L. Blackmore. An example of a local flow on a manifold . Proc. Amer. Math. Soc. 42 (1974) 208-213. MR 0326776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert J. Sacker and George R. Sell. Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations. Bull. Amer. Math. Soc. 79 (1973) 802-805. MR 0372836.
Abstract, references, and article information   
View Article: PDF

[11] Carl S. Hartzman. Denjoy-type flows on orientable $2$-manifolds of higher genus . Trans. Amer. Math. Soc. 186 (1973) 219-227. MR 0362405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger C. McCann. Perturbed asymptotically stable sets . Proc. Amer. Math. Soc. 35 (1972) 107-111. MR 0296447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl S. Hartzman. Transversals to the flow induced by a differential equation on compact orientable $2$-dimensional manifolds . Trans. Amer. Math. Soc. 167 (1972) 359-368. MR 0294811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1